# SDR ASAA2024031448427

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 69,910 hours, 36,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NOTREPORTED
- Condition: Binding
- Location: R1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR VERY HEARD TO OPEN/CLOSE. GROUNDED - YES. PERFORMED AN OPS CHK ON L1 DOOR HANDLE OPEN/CLOSE, OPS CHK NORMAL REF AMM 52-11-00PERFORMED AN L1 INTERIOR DOOR HANDLE TORQUE TEST, L1 INTERIOR HANDLE TORQUE TEST PASSED REF AMM 52-11-00-730-004.
